Pacific Journal of Mathematics

Pointwise domination of matrices and comparison of $\scr I_{p}$ norms.

Barry Simon

Article information

Source
Pacific J. Math., Volume 97, Number 2 (1981), 471-475.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102734518

Mathematical Reviews number (MathSciNet)
MR641174

Zentralblatt MATH identifier
0479.15020

Subjects
Primary: 15A60: Norms of matrices, numerical range, applications of functional analysis to matrix theory [See also 65F35, 65J05]
Secondary: 47B05

Citation

Simon, Barry. Pointwise domination of matrices and comparison of $\scr I_{p}$ norms. Pacific J. Math. 97 (1981), no. 2, 471--475. https://projecteuclid.org/euclid.pjm/1102734518


Export citation

References

  • [1] G.F. Bachelis, On the upper and lower majorant properties in LP{G), Quiro. J. Math., 24 (1973), 119-128.
  • [2] R. P. Boas, Majorant problems for trigonometric series, J. Anal. Math., 10 (1962), 253-271.
  • [3] V. V. Peller, Dokl. Acad. Nauk. Math., 252 (1980), 43-47; and paper in prep.
  • [4] V. V. Peller, Nuclearityof Hankel operators and Hankel operators of the class Tp and projecting p onto the Hankel operators, Leningrad preprints.
  • [5] B. Simon, Trace Ideals and Their Applications, Cambridge University Press, 1979.